What are the side effects of Ceragem?
Credit:AFPAFPGetty Images
Q:

What are the side effects of Ceragem?

A:

Quick Answer

According to the Ceragem website, Ceragem has no side effects. However, it is recommended that you speak to your doctor before using Ceragem. It is also recommended that you wait for three months after surgery before using Ceragem.

 Know More

Full Answer

Ceragem is a heated bed using Far infrared rays. According to the Ceragem website, Far infrared rays are not damaging to the human body but are actually essential and life-giving. Ceragem may be used by overweight or by bony people. For those with bony bodies, padding is available. Ceragem does not get in the way of any other healthcare practices, and you will not have to undress to use Ceragem.

Learn more about Side Effects

Related Questions

  • Q:

    What are the side effects of taking statins?

    A:

    The side effects of taking statins include muscle pain and damage, liver damage, digestive problems, rash or flushing, increased blood sugar, type 2 diabetes and neurological side effects, such as memory loss or confusion, according to Mayo Clinic. Muscle pain is the most common side effect.

    Full Answer >
    Filed Under:
  • Q:

    What are some side effects of iodine?

    A:

    Common side effects of iodine include stomach pain, nausea, diarrhea, headache, runny nose and a metallic taste, says WebMD. In sensitive patients, these symptoms may be more severe, causing bleeding or bruising, swelling of the face or lips, joint pain, fever and other allergic reactions, notes WebMD.

    Full Answer >
    Filed Under:
  • Q:

    Are there any potentially serious side effects from CoQ10?

    A:

    Potentially serious side effects from Coenzyme Q10 include heart attack, fainting, insomnia and abnormal breathing, states Mayo Clinic. People with diabetes should use CoQ10 cautiously, as it can affect blood sugar levels. CoQ10 can affect heart rate, so people who take related medications should speak to a physician before taking it.

    Full Answer >
    Filed Under:
  • Q:

    How do you treat the serious side effects of omeprazole?

    A:

    Someone experiencing serious side effects from omeprazole should consult his physician to discuss the severity of the side effects and to determine treatment options, as stated by WebMD. Individuals experiencing an allergic reaction to the medication should seek medical assistance immediately.

    Full Answer >
    Filed Under:

Explore